# SDR DALA1400820965

- Difficulty date: February 17, 2012
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 57,804 hours, 42,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5930503510
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING SKIN AND AFT SPAR CAP HOLE DAMAGE.  REPAIR DIA W ERA 500224-14.
